Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 1 (2010)

Font Size:  Small  Medium  Large

Exponential Sums for Nonlinear Recurring Sequences in residue rings

Edwin El-Mahassni

Abstract


We prove some new bounds on exponential sums for nonlinear recurring sequences over residue rings and for moduli that are almost squarefree. These results improve on earlier bounds. Applications to the distribution of nonlinear congruential pseudorandom numbers are given

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+